# SDR DALA201805143265

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM BS 180,  X-10 TO X-43.   THE FLOORBEAM WAS REPLACED IAW SRM 53-10-51-0I-2, AND 51-41-01-0G.
